MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 18 CM (7") APPX 0.56 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 18 CM (7") APPX 0.56 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET
Catalog Number 011-C3323
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The incident involved a 18 cm (7") appx 0.56 ml, smallbore trifuse ext set w/3 microclave®, 3 clamps, rotating luer on an unknown date.The customer reported that the set was leaking infusion product from one of the extender valves.The valve was damaged at the end; the rubber which seals it was missing.There was unknown patient involvement and unknown harm.

Brand Name
18 CM (7") APPX 0.56 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18013062
Report Number9617594-2023-00884
Device Sequence Number12632047
Product Code FMG
UDI-Device Identifier00840619001773
UDI-Public(01)00840619001773(17)250701(10)4922392
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Catalogue Number011-C3323
Device Lot Number4922392
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown